# SDR UIEA2016122801058

- Difficulty date: November 28, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,837 hours, 1,710,728 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE DID NOT START,  START VALVE LIGHT ILLUMINATED.  REMOVED AND REPLACED RIGHT ENGINE FUEL SPAR VALVE AND OPS CHECKED GOOD IAW AMM 28-22-11.
